MathSciNet Relay Station
MathSciNet bibliographic data
MR1273905 34C27 (42A75 47H30 47N20 70H35)
Blot, Joël Oscillations presque-périodiques forcées d'équations d'Euler-Lagrange. (French) [Almost periodic forced oscillations of Euler-Lagrange equations] Bull. Soc. Math. France 122 (1994), no. 2, 285–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement